# SDR A6WA20121008540

- Difficulty date: September 25, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SEAL STRIKER AT FS 310.00 AND STR L8 GOUGED.  REPAIRED DAMAGE SECTION IAW REO 601R-53-22-033 REV C.
